# SDR VTZA96359

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41012
- Engine: Garrtt TPE33110U
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 31059003
- Condition: Failed
- Location: Nr 2 Eng
- Stage of operation: TO
- Nature of condition: X
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6402 - BOS-IAD - ABORTED TAKEOFF DUE TO NR 2 ENGINE SHUTDOWN ON TAKEOFF.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE REMOVED AND REPLACED FUEL CONTROL UNIT.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
